Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Jacquet modules of $p$-adic general linear groups
HTML articles powered by AMS MathViewer

by Chris Jantzen PDF
Represent. Theory 11 (2007), 45-83 Request permission

Abstract:

In this paper, we study Jacquet modules for $p$-adic general linear groups. More precisely, we have results—formulas and algorithms—aimed at addressing the following question: Given the Langlands data for an irreducible representation, can we determine its (semisimplified) Jacquet module? We use our results to answer this question in a number of cases, as well as to recover some familiar results as relatively easy consequences.
References
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50
  • Retrieve articles in all journals with MSC (2000): 22E50
Additional Information
  • Chris Jantzen
  • Affiliation: Department of Mathematics, East Carolina University, Greenville, North Carolina 27858
  • MR Author ID: 316181
  • Email: jantzenc@ecu.edu
  • Received by editor(s): October 11, 2006
  • Published electronically: April 18, 2007
  • Additional Notes: This research was supported in part by NSA grant H98230-04-1-0029 and the East Carolina University College of Arts and Sciences
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 11 (2007), 45-83
  • MSC (2000): Primary 22E50
  • DOI: https://doi.org/10.1090/S1088-4165-07-00316-0
  • MathSciNet review: 2306606